# SDR GLBA2003156

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 15,983 hours, 19,715 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FO'S AIRSPEED FAILED TO WORK ON TAKE OFF, REMOVED AND WARMED FO'S AIRSPEED IND PN1303800057 INSTALLED ASI RUN UP ON PITOT STATIC TEST OPS CK GOOD.
